Lexepro question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Twiggygal
Veteran Member


Date Joined Sep 2006
Total Posts : 924
   Posted 10/7/2006 9:00 PM (GMT -7)   
When your dosage is upped from 10 MGs to 20 MGs are there typically side effects because today I was so incredibly exhausted?
 
I could hardly stand without wanting to lay down, having hot flashes and I just felt dizzy and worried.  I've been on the couch all day long just about.  I took a shower but was so exhausted I had to lay on my bed afterwards.
 
Oi.
 
Perhaps it could have been the wine last night but I've never fight like this after a couple glasses of wine the next day.
 

Anyone? Please? lol
 
Getting anxious and worried thinking about all this....
 
Twiggygal~
"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."




tangerine bear
Veteran Member


Date Joined Aug 2005
Total Posts : 941
   Posted 10/7/2006 9:30 PM (GMT -7)   
Hi Twiggy,

Nice talking with you in chat. I think the higher dose may take some time to adjust to. It could also be the wine, I can't drink too much with Lexapro. Doc said 1 to 1-1/2 glasses max. Take care and hope you feel better.

Bear
It's a jungle out there.....
 
Theme song from "Monk" by Randy Newman
 
                       VIEW IMAGE
 

                           


Twiggygal
Veteran Member


Date Joined Sep 2006
Total Posts : 924
   Posted 10/7/2006 9:55 PM (GMT -7)   
Thanks bear... hope to see you around soon! :)
 
Twiggygal~
"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."




Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 10/8/2006 3:08 AM (GMT -7)   
I would rather think it was the wine hun nono
take care and feel better
Lyn


    Contribute today to support Healing Well Forums...Donate @
 
         Don't Comprimise Yourself :you are all you have    
 Never Give up on Yourself ,Your True friends nor your Dignity
   


helpingme
New Member


Date Joined Oct 2006
Total Posts : 10
   Posted 10/8/2006 6:30 AM (GMT -7)   
my doctor also increased my dose from 10 to 20. i havent really had to many side effects. dry mouth for the first couple of days but that was about it. i have been on the 10mg for better than a year. that could have something to do with it. it did take 2 weeks for me to feel better with the increase. much luck to you.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 3:32 PM (GMT -7)
There are a total of 2,734,295 posts in 301,200 threads.
View Active Threads


Who's Online
This forum has 151323 registered members. Please welcome our newest member, judy.
375 Guest(s), 12 Registered Member(s) are currently online.  Details
cupcakespinkgal, TOOTY, dismissed, jennydancingfish, porkysgal, Girlie, Lymiemomster, Suffering34, Jingles1234, Cowboy10, lavendar, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer